# SDR RRXA001838

- Difficulty date: March 28, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A WORN SEAT TRACK NR 6 AT RBL 45 STA 1388, 1393 & 1400 RT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED PLUG IAW DC-8 SRM 53-2-3.
